Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate and Lamictal

Posted by Erin on August 3, 1999, at 20:01:49

In reply to Parnate and Lamictal, posted by Gretchen on August 3, 1999, at 19:10:35


It sounds like you -may- be having a hypertensive reaction to the MAOI Parnate- I am not, repeat not, an expert on this but I'm almost positive that pressure headaches are one of the first symptoms of a hypertensive episode. I could be wrong but I wanted to write you back immediately because this can be a very serious condition from what I understand. I would contact your doctor immediately just to be sure (better to be on the safe side). To quote from the book, Instant Psychopharmacology (by Ronald Diamond, 1998), "the symptoms of a hypertensive crisis include a severe headache, heart palpitations, nausea and vomiting, unexplained nose bleed, and chest pain. MAOIs can also cause orthostatic hypotension (drop in blood pressure when the patient stands up quickly). This can cause temporary dizziness or even fainting." In further reading, some of the side effects listed of Lamictal include "cluminess, dizziness, drowsiness, headaches, and nausea." So, there's my 2 cents worth- I'm sure others will have more input for you-

Hope you are feeling better soon,




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Erin thread:9555